MathSciNet Relay Station
MathSciNet bibliographic data
MR1912214 (2003e:34143) 34K20 (34K25 34K60 92D25)
Xu, Rui; Chaplain, M. A. J.; Chen, Lansun Global asymptotic stability in $n$-species nonautonomous Lotka-Volterra competitive systems with infinite delays. Appl. Math. Comput. 130 (2002), no. 2-3, 295–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement